Top
20
Doctor insights on: Side Effects Of Crestor

Share
1

1
Any long term side effects of crestor (rosuvastatin)?

Any long term side effects of crestor (rosuvastatin)?

No: Most common side effect, muscle aches, isreversible after stopping or reducing the drug. Liver injury is also reversible. So there are no long term permanent side effects.

Dr. Milton Alvis Jr
194 Doctors shared insights

Rosuvastatin (Definition)

Rosuvastatin is a HMG-CoA enzyme blocker which is a kind of cholesterol/lipid ...Read more


3

3
Any long term side effects of crestor (rosuvastatin)?

No: Most common side effect, muscle aches, isreversible after stopping or reducing the drug. Liver injury is also reversible. So there are no long term permanent side effects.

4

4
Anyone had side effects taking crestor (rosuvastatin)?

Muscle aches, etc.: This is a statin drug, and like other statins, has the danger of causing rhabdomyolysis, or muscle breakdown, a severe side effect. This may be manifested by muscle aches/problems. This drug also increases he risk of diabetes, and can also be toxic to the kidneys. In fact, muscle aches/pain is a reason patients might be taken off this drug.

10

10
How long do crestor (rosuvastatin) side effects last?

How long do crestor (rosuvastatin) side effects last?

Crestor (rosuvastatin): Side effect duration depends on what the individual side effect is. Some will disappear in days or less, some could last much longer.

11

11
Which side effects have you had from taking crestor (rosuvastatin) and did they go away after a few days?

They go away: Most common side effect is sore muscles. This goes away if you stop the medication.

12

12
Lipitor (atorvastatin) vs Crestor? Which is better and has the least side effects?

Lipitor (atorvastatin) vs Crestor? Which is better and has the least side effects?

Crestor (rosuvastatin): Crestor is more potent, has more effect lowering the LDL (bad component), raising the HDL (the good component) than Lipitor, (atorvastatin) and has fewer side effects. It's also more expensive.

14

14
Has anyone taking crestor (rosuvastatin) for high cholesterol had any side effects?

Has anyone taking crestor (rosuvastatin) for high cholesterol had any side effects?

Muscle aches, etc.: This is a statin drug, and like other statins, has the danger of causing rhabdomyolysis, or muscle breakdown, a severe side effect. This may be manifested by muscle aches/problems. This drug also increases he risk of diabetes, and can also be toxic to the kidneys. In fact, muscle aches/pain is a reason patients might be taken off this drug.

15

15
Family member was put on Crestor (rosuvastatin) but is having side effects: feet feel tight, fatigue, weakness, etc. Go to ER? Getting worse. What will they do???

Family member was put on Crestor (rosuvastatin) but is having side effects: feet feel tight, fatigue, weakness, etc. Go to ER? Getting worse. What will they do???

Contact doctor: Medication side effect is often concerning and in this case the class of medication called Statins. I will recommend calling the doctor that started the medicine and discussing this concerns as soon as possible. They are other options for treating cholesterol that can be explored. Thanks for advocating for family, we need more people like you.

16

16
Is there any side effects when taking rosuvastatin?

Possibly: Possible side effects: unexplained muscle pain, tenderness, or weakness; fever, unusual tiredness, and dark colored urine; swelling, weight gain, urinating less than usual or not at all; or ยท nausea, upper stomach pain, itching, loss of appetite, change in color of stools. Occasionally headaches, joint aches, constipation.

17

17
Are there any side effects of contraception if taken with 5mg of rosuvastatin?

No: Should not be. Be aware, though, that rosuvastatin, as with all the statins, causes lots of problems with developing fetuses. If you get pregnant or at some point try to, let your doctor know immediately as you will need to stop the Rosuvastatin right away.

19

19
Burning or freezing feet, side effect of crestor (rosuvastatin)?

No: It is not. It sounds like you have a peripheral neuropathy (bilateral, symmetric, stocking distribution dysesthesia). Causes are varied. Diabetes, inadequate circulation, kidney dysfunction, vitmin B12 and other vitamin deficiencies are typical causes when any cause can be determined. There are treatments. Good luck.

20

20
Taking crestor instead of Lipitor (atorvastatin) for 2 mo., but now exper. Severe body aches, is this a side effect? Reading more and more about this drug causing problems! Should I go back to lipitor (atorvastatin)?

Taking crestor instead of Lipitor (atorvastatin) for 2 mo., but now exper. Severe body aches, is this a side effect? Reading more and more about this drug causing problems! Should I go back to lipitor (atorvastatin)?

Side-effects similar: But some people react differently to each statin was your switch for Lipitor (atorvastatin) 40 to Crestor 40, or 20mg. Or were you at the highest dose of Lipitor (atorvastatin) (80mg)? If so, only cestror 40 is more potent. Lipitor (atorvastatin) has gone generic and may have a price advantage. Discusss with your prescribing doctor. A CPK is warranted.

Dr. Milroy Samuel
198 Doctors shared insights

Crestor (Definition)

Crestor is a HMG-CoA enzyme blocker which is a kind of cholesterol/lipid ...Read more